Citations of

William Y.C. Chen and Ernest X.W. Xia, The ratio monotonicity of the q-derangement numbers, Discrete Math. 311(6) (2011) 393-397.


  1. W.Y.C. Chen and E.X.W. Xia, The ratio monotonicity of the Boros-Moll polynomials, Math. Comp. 78(2009) 2269-2282.

  2. W.Y.C. Chen, A.L.B. Yang and E.L.F. Zhou, Ratio monotonicity of polynomials derived from nondecreasing sequences, Electron. J. Combin. 17(2010) #N37.

  3. L.L. Liu, Continued fractions and the derangement polynomials of types A and B, Ars Combin. 125(2016) 321–330.

back to homepage